# SDR P5CA9800036

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Bs 1310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED BOTTOM OF KEEL BEAM APPROX STA 1310. REMOVED AND REPLACED ANGLE BOTTOM OF KEEL BEAM STA 1310 IAW SRM 51-30-02 AND 51-10-01.
